Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Lump between testicle and thigh. Hole in center of bump after draining pus and blood. Worrisome

Hey I am a 17 year old male about 185 pounds, about a month ago I noticed a pea sized lump between my testicals and my inner thigh! I popped it and pus and blood have drained out of it and it got smaller but ever since then it has stayed the same size! There is a tiny hole in the center of it where the blood and puss drained from, it is red/purple ish.. Should I be worried?
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi dear, it might be a folliculitis. its good that pus has been drained.
definetly you need to be worried. in this area there are lot of bacterias and unless you take proper treatment the condition is going to worsen and it may even become a cellutitis.
please meet a dermatologist.
thank you
Answered: Fri, 1 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor